It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-07-2007, 05:03 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Can Vitamins/supplements make you feel skaky and weak?

If anybody has information on this that would be great. It seems that sometimes after ingesting my vitamin pills, calcium, etc., I'll feel shaky and weak after, almost jittery.. REally bothersome feeling and I'm wondering if there's a correlation?

Thanks
Scott

 
Old 01-07-2007, 09:20 PM   #2
Veteran
(female)
 
Join Date: Dec 2006
Location: US
Posts: 478
Alagaesia HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Do you take any medication? Sometimes supplements can interfere with medication and cause a reaction, and sometimes people just can't tolerate certain supplements. You should stop taking those pills if you're having a reaction.

 
Sponsors Lightbulb
   
Old 01-08-2007, 12:29 AM   #3
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

all i take is armour thyroid, but i normally try to seperate them with the vitamins by about 3 hours or more.

Scott

 
Old 01-08-2007, 07:22 AM   #4
Inactive
 
Join Date: May 2003
Posts: 156
lindamh HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Zinc does that to me, or makes me nauseous. But not if I take it with food.

Last edited by lindamh; 01-08-2007 at 07:22 AM.

 
Old 01-15-2007, 09:14 PM   #5
Newbie
(female)
 
Join Date: Jan 2007
Location: washington
Posts: 1
crux HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Yes!

About 5 years ago my manager casually handed me a couple of her vitamins when I mentioned an oncoming cold. I felt "high" within about 30 minutes and for the next 2ish hours.

Now, under a naturopath's care, I take ~20 different supplements and vitamins a day--a total of ~50-60 capsules. Out of what I tried, I cannot take GABA without experiencing dreams so intense I find it difficult getting up in the morning nor Armor Thyroid without experiencing palpitations--in fact, I simply don't take those two, since they defeat the whole purpose of my following a regimine to health.

 
Old 01-15-2007, 11:03 PM   #6
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

What about armour thyroid, cause I'm on it too.

scott

 
Old 01-16-2007, 06:01 AM   #7
Inactive
(female)
 
Join Date: Dec 2006
Posts: 406
music12 HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Quote:
Originally Posted by Sco24 View Post
If anybody has information on this that would be great. It seems that sometimes after ingesting my vitamin pills, calcium, etc., I'll feel shaky and weak after, almost jittery.. REally bothersome feeling and I'm wondering if there's a correlation?

Thanks
Scott
It would be helpful to know exactly what vitamins you are talking about. Some B vitamins, for instance, might produce that effect if taken in large quantity.

 
Old 02-10-2007, 12:23 PM   #8
Newbie
(female)
 
Join Date: Feb 2007
Location: New Jersey
Posts: 7
youwontbesorry HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

many vitamins herbs make me jittery!! I have to be very careful. I can't take most vitamins after 12 in the afternoon because of that.

The old stand bys that get me a shaking are
any digestive enzymes (sometimes in a multi)
calcium
ginsengs
dha
mushroom complexes
tea extracts
quercitin
kelp
all b vitamins except GABA
certain amino acids taken separately
etc.

 
Old 02-11-2007, 04:11 AM   #9
Inactive
(female)
 
Join Date: Dec 2006
Posts: 406
music12 HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Quote:
Originally Posted by Sco24 View Post
What about armour thyroid, cause I'm on it too.

scott
Do you feel shakey after taking the armour? How many mgs. do you take? It is possible to go from hypo to hyper (which would make you feel anxious, jittery, etc.) so important to have your thyroid panel done once or twice a year and your dosage adjusted accordingly

 
Old 02-15-2007, 06:12 PM   #10
Veteran
(female)
 
Join Date: Feb 2007
Location: California
Posts: 446
try-ink HB User
Re: Can Vitamins/supplements make you feel skaky and weak?

Sometimes........you have to take your vitamins with food!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormones/Vitamins After Hysterectomy???? dsan0614 Hysterectomy 17 05-18-2008 07:35 PM
what kind of vitamins is everyone taking and other questions???? sodapopper Multiple Sclerosis 3 03-07-2008 10:03 AM
Study Links Vitamins with Prostate Cancer Mike In NY Vitamins & Supplements 11 05-18-2007 09:43 AM
vitamins and supplements lam2703 Cancer: Cervical & Ovarian 40 03-30-2007 01:35 PM
Do vitamins really work?? lady346 Vitamins & Supplements 18 10-01-2005 08:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), itburns2004 (2), MISSYJOY (2), janewhite1 (2), bdrunner79 (2), mycatsmom (2), Fieryimp (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!